# SDR CALA2025062605893

- Difficulty date: June 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA INNER CHORD RH SIDE BTW STA 294.5 A ND STA. 328 FOUND TO BE OUT OF LIMTS REQUIRE REPLACE (REF AAR NR 1000038901) PASSENGER CABIN FWD WET AREA INNER CHORD RH SIDE BETWEEN STA 294 .5 AND STA 328 HAS OUT OF LIMITS CORROSION. REMOVED AND REPLACED PASSENGER CABIN FWD WET AREA INNER CHORD RH SIDE BTW STA 294.5 AND STA 328.
